# SDR DALA2018120306994

- Difficulty date: November 14, 2017
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 41,185 hours, 21,083 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Abnormal
- Location: Frame 54
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ON OVERSIZED HOLES ON FR54 AND FR55, REVISION A OF ER/A 563493-14
